MathSciNet Relay Station
MathSciNet bibliographic data
MR1391294 54F50 (54F65 54G15 54H20)
Kawamura, Kazuhiro; Oversteegen, Lex G.; Tymchatyn, E. D. On homogeneous totally disconnected $1$-dimensional spaces. Fund. Math. 150 (1996), no. 2, 97–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement